Notre Dame Journal of Formal Logic

A simplified semantics for modal logic.

L. F. Goble

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 14, Number 2 (1973), 151-174.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093890890

Digital Object Identifier
doi:10.1305/ndjfl/1093890890

Mathematical Reviews number (MathSciNet)
MR0411934

Zentralblatt MATH identifier
0188.01401

Subjects
Primary: 02C10

Citation

Goble, L. F. A simplified semantics for modal logic. Notre Dame J. Formal Logic 14 (1973), no. 2, 151--174. doi:10.1305/ndjfl/1093890890. https://projecteuclid.org/euclid.ndjfl/1093890890


Export citation